# SDR FDEA200911023769

- Difficulty date: November 2, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 148N910319
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR UPPER SIDE LONGERON AT STR S-10L FILLER PLATE CORRODED AT STA 1882.  REMOVED AND REPLACED IN ACCORDANCE WITH SRM 51-40-02 REV. 98. FILLER   PLATE FABRICATED AS PER DRAWING 148N9103 SHEET 2 REV. F AND PART LIST REV. AA. FILLER PLATE PART MARKED AS PER GMM 7-0-1001.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 CRITERIA.
